# SDR FOTR20150725057

- Difficulty date: June 25, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Scratched
- Location: Bs 670-680
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS SCRATCHED AREA BS 670-680, STRINGERS 23R AND 24R. REPAIRED ON FAS NR40673 W/O N293DH-01-02.
